# SDR 9615139926

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT STAIRWELL EMERGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRES L795G18 AND L795K18 AT FEED THROUGH P3-13, OPERATIONAL CHECK NORMAL.
